MAUDE Adverse Event Report: CLARE DISCRETE MFG IO ACCESS SARS-COV-2 IGG; IN VITRO DIAGNOSTIC DEVICES: CORONAVIRUS SEROLOGICAL REAGENTS

CLARE DISCRETE MFG IO ACCESS SARS-COV-2 IGG; IN VITRO DIAGNOSTIC DEVICES: CORONAVIRUS SEROLOGICAL REAGENTS
Catalog Number C58961
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The fill patient identifier is (b)(6).Twenty (20) patients are included in this event.The customer did not supply patient demographics such as age, date of birth, sex, weight, ethnicity or race.The access sars-cov-2 igg reagent was not returned for evaluation.No hardware errors or other assay issues were reported in conjunction with this event.The roche assays are ¿total assays¿, detecting igg, igm and iga without distinction.The results of a total assay cannot be compared to the results of an ¿igg-only¿ assay.No manufacturer guarantees both a specificity and sensitivity of 100%.Differences in each individual assay are expected.In conclusion the cause of the non-reactive results could not be determined with the available information.No manufacturer guarantees both a specificity and sensitivity of 100%.Differences in each individual assay are expected.There is no evidence to reasonably suggest an instrument malfunction.
 
Event or Problem Description
The customer reported discordant non-reactive sars-cov-2 igg (access sars-cov-2 igg assay, part number c58961, lot number 971261) results for twenty patients were generated on the customer's unicel dxi 600 access immunoassay analyzer (part number a30260 and serial number (b)(4)).The customer reported that of 180 samples from patients taking a covid vaccine (name of vaccine and date/time of vaccination were not provided), 20 were negative using the access sars-cov-2 igg assay and reactive using the roche assay.It was not specified if the roche assay targets antibodies anti-nucleocapsid (old one) or antibodies anti-spike protein (new one).No patient data was provided.No affect to patients or end-users has been reported in connection with this event.The customer did not indicate if the result was released outside the laboratory.No hardware errors or issues with other assays were reported in conjunction with this event.Calibration passed on 27feb20212021.Quality control (qc) was passing within the laboratory¿s established ranges.System check passed on 17mar2021.A field service engineer (fse) was dispatched on customer's site on (b)(6) 2021 and could not find any issue with the instrument.There were no issues with sample integrity reported by the customer.Sample collection, handling and processing information such as sample type, sample volume collected, centrifugation, storage and other sample related information was not provided by the customer.

Brand Name
ACCESS SARS-COV-2 IGG
Common Device Name
IN VITRO DIAGNOSTIC DEVICES: CORONAVIRUS SEROLOGICAL REAGENTS
Manufacturer (Section D)
CLARE DISCRETE MFG IO
lismeehan
o'callaghans mills
EI 
MDR Report Key11595374
Report Number9680746-2021-00030
Device Sequence Number4224412
Product Code QKO
UDI-Device Identifier15099590738648
UDI-Public(01)15099590738648(17)210612(11)201015(10)971261
Combination Product (Y/N)N
Initial Reporter CountryIN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/12/2021
Device Catalogue NumberC58961
Device Lot Number971261
Was Device Available for Evaluation? No
Distributor Facility Aware Date03/22/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2021
Initial Report FDA Received Date03/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1